Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 65, NWS Wilmington, OH

May 21, 2014Clinton County, Fayette County, Greene County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2014, 6:08 PM EDT for Clinton County, Fayette County, Greene County, Ohio. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 6:08 PM EDT (22:08 UTC)
Expired
May 21, 2014, 6:45 PM EDT
In force
37 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, OH, Fayette County, OH, Greene County, OH

The radar

The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:27 PM EDTHAIL 0.752 S Washington Court Ho, OH40 MPH WINDS AS WELL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:52 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WUUS51 KILN 212208
SVRILN
OHC027-047-057-212245-
/O.NEW.KILN.SV.W.0065.140521T2208Z-140521T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
  FAYETTE COUNTY IN CENTRAL OHIO...
  NORTHEASTERN CLINTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 645 PM EDT.

* AT 604 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM BLOOMINGBURG TO BLOOMINGTON TO MIDDLETON
  CORNER...MOVING SOUTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

* LOCATIONS IMPACTED INCLUDE...
  SABINA...
  WASHINGTON COURT HOUSE...
  WILMINGTON...

IN ADDITION...MIDDLETON CORNER...BLOOMINGBURG...BLOOMINGTON...PORT
WILLIAM...LUMBERTON...JASPER MILLS...REESVILLE AND STAUNTON ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 50 AND 69...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3949 8329 3947 8329 3938 8337 3938 8384
      3965 8390 3962 8367 3968 8337 3950 8327
TIME...MOT...LOC 2208Z 332DEG 25KT 3964 8335 3953 8363
          3960 8392

HAIL...<0.75IN
WIND...60MPH

$$

SNYDER
2 follow-up statements
709 
WWUS51 KILN 212222
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT WED MAY 21 2014

OHC057-212232-
/O.CAN.KILN.SV.W.0065.000000T0000Z-140521T2245Z/
GREENE OH-
622 PM EDT WED MAY 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY HAS
BEEN CANCELLED...

THE SEVERE PORTION OF THE STORM HAS EXITED THE COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3938 8337 3938 8375 3955 8382 3955 8367
      3968 8337 3951 8327
TIME...MOT...LOC 2222Z 332DEG 25KT 3955 8329 3944 8357
          3951 8386

$$

OHC027-047-212245-
/O.CON.KILN.SV.W.0065.000000T0000Z-140521T2245Z/
CLINTON OH-FAYETTE OH-
622 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR FAYETTE COUNTY IN CENTRAL OHIO...AND NORTHEASTERN CLINTON COUNTY
IN SOUTHWEST OHIO...

AT 618 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF BLOOMINGBURG
TO SABINA TO 9 MILES WEST OF BLOOMINGTON...MOVING SOUTHEAST AT 30
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF FAYETTE AND
NORTHEASTERN CLINTON COUNTIES...INCLUDING PLANO...ROCK MILLS...LEES
CREEK...GOOD HOPE...NEW MARTINSBURG AND NEW ANTIOCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3938 8337 3938 8375 3955 8382 3955 8367
      3968 8337 3951 8327
TIME...MOT...LOC 2222Z 332DEG 25KT 3955 8329 3944 8357
          3951 8386

HAIL...<0.75IN
WIND...60MPH

$$

SNYDER
356 
WWUS51 KILN 212243
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT WED MAY 21 2014

OHC027-047-212253-
/O.EXP.KILN.SV.W.0065.000000T0000Z-140521T2245Z/
CLINTON OH-FAYETTE OH-
643 PM EDT WED MAY 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IN CENTRAL
OHIO...AND NORTHEASTERN CLINTON COUNTY IN SOUTHWEST OHIO WILL EXPIRE
AT 645 PM EDT...

THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3938 8337 3938 8375 3955 8382 3955 8367
      3968 8337 3952 8328
TIME...MOT...LOC 2243Z 332DEG 25KT 3942 8320 3931 8348
          3938 8377

$$

SNYDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:30 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 21, 3:30 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT WED MAY 21 2014

.SYNOPSIS...
THUNDERSTORMS WILL OCCUR TONIGHT AHEAD OF A SOUTHWARD ADVANCING
COLD FRONT WHICH WILL CROSS THE OHIO RIVER TOWARD SUNRISE. IN THE
WAKE OF THIS FRONT...HIGH PRESSURE WILL THEN BRING FAIR WEATHER TO OUR
AREA FOR THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW
U.S. AND RIDGE FROM THE GULF STATES INTO THE LOWER MS VLY. BAND OF
W-NWRLY MID LEVEL FLOW AROUND THE PERIPHERY OF THIS MID LEVEL RIDGE
ACRS THE GREAT LAKES OHIO VALLEY. FLOW TO BECOME MORE NWRLY OVERNIGHT
WITH SFC FRONT DROPPING SE THRU OHIO VALLEY LATE TONIGHT.

MAIN CONVECTIVE ACTIVITY WILL OCCUR IN WARM SECTOR ASSOCIATED WITH
WEAK PERTURBATION EMBEDDED IN THE FLOW MOVG THRU INDIANA. EXPECT
AIRMASS TO CONTINUE TO DESTABILIZE WITH SFC TD/S IN THE MID/UPR
60S AND TEMPS AROUND 80...SUPPORTING MODERATE INSTBY WITH MLCAPE
OF 1500-2500 J/KG. BEST INSTBY TO OCCR OVER SW. BULK SHEAR AROUND
30-35 KTS WILL HELP ORGANIZE STORMS. EXPECT INITIAL GENESIS REGION
OVER NRN INDIANA INTO WEST CENTRAL OHIO WITH STORMS DROPPING SE
THRU ILNS FA DURG AFTN/EVE HOURS.

LOOKING AT THE POTENTIAL FOR SEVERE WEATHER MAIN TIMING INDICATED
FROM CONVECTIVE ENABLING MODELS WILL BE THRU 9 PM. ILN/S 17Z
SOUNDING SHOWS DECAPE VALUE AROUND 1000 J/KG IN RESPONSE TO MID
LEVEL DRY AIR. THEREFORE DAMAGING WINDS WILL BE A THREAT INTO
EARLY EVENING. GIVEN WBZ HEIGHT AND INSTBY...LARGE HAIL WILL ALSO
BE A THREAT. A BRIEF TORNADO CAN NOT BE RULED OUT EARLY WITH
SUPERCELLS BEFORE STORMS EVOLVE INTO A LINE.

HAVE BUMPED POPS UP TO CATEGORICAL INTO THE EARLY EVENING AND THEN
DIMINISH THESE POPS FROM NW TO SE OVERNIGHT.

COOLER AND DRIER AIR WILL BEGIN TO FILER IN FROM THE NW LATE TONIGHT
WITH LOWS RANGING FROM THE UPPER 50S NW TO THE LOWER/MID 60S SE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW
U.S. AND RIDGE OVER THE GULF STATES. BAND OF W-NWRLY MID LEVEL FLOW
TO BECOME MORE NWRLY. FRONT NEAR OHIO RIVER EARLY ON THURSDAY WILL
SLIP SOUTH OF THE REGION. MOST OF THE CWA WILL BE RAIN FREE BY
DAYBREAK...WILL ONLY KEEP SLIGHT CHC OF PRECIP VERY EARLY THURSDAY.
NORTHWESTERLY FLOW WILL BRING DRIER AIR INTO THE REGION WITH
SEASONABLE TEMPERATURES AND FAIR WEATHER. EXPECT THURSDAYS HIGHS TO
RANGE FROM THE LOWER 70S NW TO NEAR 80 SE.

SFC HIGH HIGH PRESSURE WILL SLOWLY BUILD SOUTHEAST BECOMING CENTERED
OVER THE REGION BY THE END OF THE WEEK. SURFACE WINDS WILL REMAIN
NORTHWESTERLY THURSDAY NIGHT WITH SKIES BECOMING MOSTLY CLEAR.
THURSDAY NIGHTS LOWS TO RANGE FROM THE UPPER 40S NW TO THE LOWER 50S
SE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
SURFACE HIGH PRESSURE TRAVELING ON A NORTHWEST UPPER FLOW SHOULD
KEEP DRY CONDITIONS OVER THE REGION SATURDAY AND SUNDAY. THOUGH
MAJOR WEATHER MAKING SYSTEMS AND LARGE SCALE FORCING WILL BE
ABSENT...A MORE UNSETTLED PATTERN WILL EMERGE ON MONDAY AND
TUESDAY...WHEN MID LEVEL SHORTWAVE ENERGY MOVING OVER AN UNSTABLE
AIRMASS WILL PRODUCE A CHANCE OF THUNDERSTORMS. THUNDERSTORMS
CHANCES MAY BE ENHANCED ON WEDNESDAY DUE TO INCREASED INSTABILITY
UNDER AN UPPER TROUGH.

TEMPERATURE REGIME WILL FEATURE A WARMING TREND. HIGHS WILL START
OUT IN THE MID 70S SATURDAY AS THE HIGH MOVES IN...BEFORE RISING
WELL INTO THE 80S BY TUESDAY UNDER WARM ADVECTION IN THE RETURN FLOW
BEHIND THE HIGH CENTER.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON
NEAR THE NORTHERN TAF SITES IN AN AXIS OF LOW LEVEL CONVERGENCE.
ONCE THIS CONVECTION GETS GOING...IT SHOULD DEVELOP INTO A BROKEN
LINEAR STRUCTURE AS IT MOVES SOUTHEAST THROUGH THE TAF SITES AS IT
FEEDS ON A MOIST AND UNSTABLE AIRMASS. THUNDERSTORMS WILL BE
CAPABLE OF CONTAINING DAMAGING WINDS AND LARGE HAIL WITH BRIEF
MVFR TO IFR VISIBILITIES. ONLY GENERIC MVFR CONDITIONS WITH
THUNDERSTORMS HAVE BEEN PLACED IN THE TAFS ATTM...ALLOWING SHORT
TERM RADAR TRENDS DICTATE THE POTENTIAL FOR DETAILS AND AMENDMENTS.

FOR TONIGHT...MAIN CONVECTION SHOULD BE PUSHING SOUTH OF THE OHIO
RIVER. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST.
IT APPEARS THAT THE FORCING WITH THE FRONT ITSELF WILL BE WEAK AT
BEST AND MOST CONVECTION IS EXPECTED TO WANE ACRS THE REGION THIS
EVENING WITH DECREASING INSTABILITY. SKIES WILL LIKELY GO PARTLY
CLOUDY OVERNIGHT AND WITH RECENT RAINFALL...SOME MVFR TO LOCALLY
IFR MIST MAY DEVELOP. THE FOG POTENTIAL WILL BE PARTICULARLY HIGHER
ACRS THE SRN TAF SITES WHERE FRONTAL PASSAGE WILL NOT OCCUR UNTIL
NEAR OR AFTER SUNRISE.

ON THURSDAY...FRONT PUSHES SOUTH OF THE REGION. CAA BEHIND THE
FRONT ALONG WITH 850 MB MOISTURE WILL EVENTUALLY ALLOW A BROKEN
CUMULUS DECK TO DEVELOP.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...HICKMAN
Hazardous weather outlook, May 21, 3:23 AM EDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
323 AM EDT WED MAY 21 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-220730-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
323 AM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD
OF A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, May 21, 5:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 WNW TIPP CITY         39.99N 84.26W
05/21/2014  E1.00 INCH       MIAMI              OH   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL ON NASHVILLE RD WEST OF I-75.

&&

KURZ
Local storm report, May 21, 5:39 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
539 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             WESTVILLE               40.11N 83.84W
05/21/2014  E2.00 INCH       CHAMPAIGN          OH   PUBLIC

            TIME ESTIMATED FROM RADAR.

&&

KURZ
Local storm report, May 21, 5:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             TIPP CITY               39.96N 84.18W
05/21/2014  M1.00 INCH       MIAMI              OH   AMATEUR RADIO

            ALSO 50 MPH MEASURED WINDS.

&&

KURZ
Local storm report, May 21, 5:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FLOOD            SPRINGFIELD             39.93N 83.81W
05/21/2014                   CLARK              OH   PUBLIC

            FLOODING DERE RD AREA

0542 PM     HAIL             GREENVILLE              40.10N 84.62W
05/21/2014  E1.00 INCH       DARKE              OH   TRAINED SPOTTER

&&

HUGHES
Local storm report, May 21, 5:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             HUBER HEIGHTS           39.86N 84.11W
05/21/2014  E0.75 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

HUGHES
Local storm report, May 21, 6:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             HUBER HEIGHTS           39.86N 84.11W
05/21/2014  E0.50 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:00 AM EDTSpecial Weather StatementILNAuglaize, Hardin30 min
May 21, 2:31 AM EDTSpecial Weather StatementILNHardin, Logan29 min
May 21, 3:00 AM EDTSpecial Weather StatementILNDelaware, Union30 min
May 21, 3:28 AM EDTSpecial Weather StatementILNDelaware32 min
May 21, 3:58 AM EDTSpecial Weather StatementILNLicking32 min
May 21, 9:03 AM EDTSpecial Weather StatementILNMercer27 min
May 21, 11:32 AM EDTSpecial Weather StatementILNLogan, Union28 min
May 21, 3:01 PM EDTSpecial Weather StatementILNMiami29 min
May 21, 3:17 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Shelby43 min
May 21, 3:32 PM EDTSpecial Weather StatementILNMercer28 min
May 21, 3:39 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer51 min
May 21, 3:45 PM EDTSevere Thunderstorm WarningILNChampaign, Logan45 min
May 21, 4:05 PM EDTSevere Thunderstorm WarningILNLogan, Union40 min
May 21, 4:12 PM EDTSpecial Weather StatementILNShelby33 min
May 21, 4:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark47 min
May 21, 4:30 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby3 hr
May 21, 4:33 PM EDTSpecial Weather StatementILNUnion27 min
May 21, 4:35 PM EDTSpecial Weather StatementILNMiami25 min
May 21, 4:46 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Miami, Shelby3 hr
May 21, 4:50 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami40 min
May 21, 4:55 PM EDTTornado WarningILNClark20 min
May 21, 4:56 PM EDTAreal Flood AdvisoryILNChampaign, Clark3 hr
May 21, 4:59 PM EDTSevere Thunderstorm WarningILNChampaign, Clark46 min
May 21, 5:17 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery43 min
May 21, 5:23 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery52 min
May 21, 5:28 PM EDTSpecial Weather StatementILNDarke32 min
May 21, 5:29 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery3 hr
May 21, 5:32 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Madison43 min
May 21, 5:35 PM EDTSpecial Weather StatementILNUnion25 min
May 21, 5:43 PM EDTSevere Thunderstorm WarningILNDarke32 min
May 21, 5:50 PM EDTAreal Flood AdvisoryILNDarke3 hr
May 21, 6:13 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Madison, Pickaway, Ross3 hr
May 21, 6:14 PM EDTSpecial Weather StatementILNDarke, Miami31 min
May 21, 6:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery41 min
May 21, 6:22 PM EDTFlash Flood WarningILNMiami, Montgomery6 hr
May 21, 6:32 PM EDTSpecial Weather StatementILNRoss28 min
May 21, 6:33 PM EDTFlash Flood WarningILNClark, Greene6 hr
May 21, 6:42 PM EDTSevere Thunderstorm WarningILNGreene33 min
May 21, 6:55 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene35 min
May 21, 6:56 PM EDTFlash Flood WarningILNChampaign, Clark, Miami3 hr
May 21, 7:00 PM EDTSpecial Weather StatementILNMiami30 min
May 21, 7:07 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Ross3 hr
May 21, 7:17 PM EDTSpecial Weather StatementILNMiami43 min
May 21, 7:19 PM EDTFlash Flood WatchILNAdams, Champaign, Clark, Clinton, Fayette, Greene and 9 more5 hr
May 21, 7:19 PM EDTSpecial Weather StatementILNHighland26 min
May 21, 7:23 PM EDTSpecial Weather StatementILNGreene37 min
May 21, 7:35 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Scioto3 hr
May 21, 7:43 PM EDTSpecial Weather StatementILNHighland32 min
May 21, 7:45 PM EDTSevere Thunderstorm WarningILNGreene30 min
May 21, 7:57 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.